Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

more questions...and thank you all!!!!!

Posted by Paige on May 19, 2001, at 6:43:25

In reply to Re: dopamine and crying...CAM maybe? Paige, posted by Cam W. on May 18, 2001, at 22:55:36

Dear Niss, St. James, Cam and Sal,

Thank you. All of you for helping me. Everyone is
so great on this board and so helpful. It really means
alot to me, it truly does.

I don't
understand why taking an AD would make you cry,
Seems a tad odd, but how can WB release serotonin?
I have had crying spells for last 4 years, but
not on AD. As I increased dose of WB up to 250
that is when it started. Did not happen at a lower
dose of 150, then 200. Pdoc says I do not stay on meds
long enough, but I was on WB for several months, but
only 250mg for a few weeks.

I am sorry to be a pain, but does this mean I need
more serotonin or less in my system? I hate
adding SSRIs, I just hate it. I hate the flat feeling
they give.

If you have time and can offer some more advice I would
be most grateful.

Thanks so much. I am very confused...and pretty sad
too.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Paige thread:63517
URL: http://www.dr-bob.org/babble/20010515/msgs/63594.html